# SDR UALA2012080604220

- Difficulty date: August 3, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,903 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Card
- Condition: Wrong Part
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR DRIVE DISCONNECT LIGHTS ON OVERHEAD PANEL ARE ILLUMINATED DIMLY, BUT GENS WORK NORMALLY.  FOUND WRONG CIRCUIT CARDS INSTALLED ON DRIVE LIGHT SWITCHES (S1 AND S2).  INSTALLED CORRECT (LED) CIRCUIT CARDS.  DIM LIGHT WITH ENGINES RUNNING PROBLEM IS CORRECTED.
